Aa
A
A
A
Close
Osteoporosis Community
117 Members
Avatar universal

Esophagus burning and taking Fosamax as directed, what should I do?

My mom is taking Fosamax [Alendronic Acid], she is taking it exactly as directed and is still getting terriible burning in her esophagus. She is really suffering. She says there are no alternative medications she can switch to.

Are there any remedys she can take to help ease the burning in her esophagus? Supplements, Vitamins, anything like that?
Any help anyone can give me would be greatle appreciated, as i Said, she is really suffering
Thanks in Advance!
1 Responses
Avatar universal
I would suggest that she consult her physician.  Perhaps he can switch her to an alternative to the Fosamax.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches